Doctor insights on:
What Would Cause An 8 Lb Weight Gain In A Fairly Healthy Individual
Water weight: Believe it or not, water can account for many initial pounds of weight gain or loss. Keeping an active lifestyle with walking daily, limiting your salt intake to 1.5 grams/day, and drinking more water than any other liquids can help you achieve your ideal body weight. Of course, be aware of your caloric intake to maintain your bmi. Ask your physician for a specific plan or referral to a dietician. ...Read more
Does a normal, healthy person need to worry if they notice a quick weight gain of a lb or two even if they have no heart, kidney, or liver issues?
I take paxil. Paxil caused 30 lb weight gain. I'm deaf & it aids tinnitus. Any alternative i can use? Please help.
Why do BP meds cause weight gain? 1 hr cardio/2 ltrs h2o/8 hrs sleep/healthy diet/yoga and i've still gained 15 lbs i can't lose! what am i missing?
BP MEDS DO NOT: BP meds do not make you gain weight, neither hydrochlorthiazide nor benicar you should consult a good nutritionist to go on a low calorie diet, with limited carbs and saturated fats.And rich in fresh fruits, vegetables and exercise program to loose weight seriously. ...Read moreSee 1 more doctor answer
Common: Weight gain is common with Insulin use. It may stimulate your appetite. However, the same rules apply with or without insulin...Intake and output (exercise) make the difference...Less in and more out will cause weight loss...More in and less out equals weight gain...Talk to your doc and a nutritionist/dietician.. ...Read more
Nuts/trial mix is my main snack to replace junk snack.Would 100gm nuts/day(600+ cal) cause weight gain assuming my other foods are reasonably healthy?
I'm a healthy 24 y/o female. I'm interested in starting SSRIs for depression and anxiety. How likely is it that these meds will cause weight gain?
Can't say: Everyone is different.Get a more detailed answer ›
They don't: It's the extra additional calories that you eat that cause you to gain weight. ...Read more
I took the Plan B Onestep pill today. I am concerned it may cause weight gain. I eat healthy and exercise regularly. Does it cause weight gain?
Not usually: It contains the same medications as are found in oral contraceptives. Keep eating healthy and exercising. Thanks for trusting HealthTap! ...Read more
- Talk to a doctor live online for free
- What would cause a loud pulse in your head when lifting weights?
- What conditions could cause a sudden weight gain with no changes in diet?
- What can cause rapid weight loss in a young 8 month old baby?
- Ask a doctor a question free online
- What causes a woman with menstrual problems to gain weight in her abdomen only?
- What can cause a person to gain a lot of weight in a week?
- What could cause a pinging sound in my head that feels like an elastic band?
- What would cause pain in lower left side of abdomen on a female?
- What would cause severe swelling in hands and feet of a healthy person?